# SDR AWXA200200519

- Difficulty date: June 9, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 48,300 hours, 34,732 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988661
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A CRACK WAS FOUND ON STRINGER 16 R/H, AT BS 500C+4. MAINTENANCE TRIMMED OUT CRACK ON STRINGER 16 R/H AT BS 500C+4; PERFORMED HFEC INSPECTION OF CUTOUT TO VERFIY NO CRACKS EXIST; FABRICATED REPAIR CHANNEL, RADIUS FILLER, AND FILLER; INSTALLED REPAIR PARTS IAW AWA ER 03-5312-01094-DD1.
